# SDR C2XA02TY096

- Difficulty date: June 7, 2002
- Submitted: June 8, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 8,013 hours, 5,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3681001003
- Part serial: 0083
- Condition: Overheated
- Location: Hyd System
- Part time: 6,544 hours, 4,552 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TYS  WHILE EN ROUTE FROM IAH TO TYS THE A/C WAS OUT APPROXIMATELY THIRTY MINUTES WHEN THE EICAS GAVE A NR 1 HYD, SYSTEM OVERHEAT MESSAGE FOLLOWED BY 0 PRESSURE INDICATION ON NR 1 SYSTEM.  THE CREW FOLLOWED THE QRH PROCEDURE AND LANDED THE A/C AT TYS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 HYD MANIFOLD ASSY IAW AMM 27-10-07.  REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYD PUMP IAW 29-10-03.  A/C WAS SERVICED AND ALL OPS CHECKS GOOD AND WAS RELEASED BACK TO SERVICE.
